Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Burnside ring of a compact group


Author: Robin A. Gordon
Journal: Proc. Amer. Math. Soc. 68 (1978), 101-107
MSC: Primary 57E10
MathSciNet review: 0461537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Burnside ring $ A(G)$ of an arbitrary compact group G is defined in analogy to tom Dieck's definition for a compact Lie group. A topology is introduced on the set of conjugacy classes of closed subgroups, and a theorem of Dress on the topology of the prime spectrum of $ A(G)$ for profinite G is improved and extended to this general setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E10

Retrieve articles in all journals with MSC: 57E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0461537-0
Article copyright: © Copyright 1978 American Mathematical Society